Ask a doctor

I Had Radiesse Injections About 3 Months Ago. The Doctor Injected Through my Palate?

I had radiesse injections about 3 months ago injected through my palate along my cheek bones.I was hoping to reduce the appearance of dark and loose skin under my eyes, which ended up looking more sunken and wrinkled.I have cried quite a bit the last few weeks because of personal issues and have experienced allergies which constantly drain my sinuses, noticing a quick decline in the volume of my injections. Is it possible that crying/sinus drainage can act to reduce or "drain" the radiesse?

Doctor Answers (3)

I had radiesse injections about 3 months ago injected through my palate along my cheek bones.I was hoping to reduce the appearan

+1

 No, There's no method of reducing, dissolving or removing the Radiesse which is too thick to be injected in the lower eyelid skin.  Only time, up to 12 months, will resolve the issue.  Sorry to be the bearer of bad news.


Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

Radiesse injection and crying/sinus drainage

+1

Crying/sinus drainage would not affect Radiesse longevity. By injection through the palate I think you mean an intraoral approach from behind the lips. Most doctors would stay away from an intraoral approach while injecting Radiesse because of the increased risk of infection. Infection while rare still exists, even with skin injections after a proper prep.

Peter T. Truong, MD
Fresno Oculoplastic Surgeon
5.0 out of 5 stars 7 reviews

Radiesse injections 3 months ago

+1

While it is possible that crying or sinus issues could alter the appearance of your face, crying and sinus drainage would not act to make the Radiesse you had dissolve more quickly.  I would recommend returning to your treating physician to see if you just need a touch up treatment.  

Michael I. Echavez, MD
San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 13 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.